# SDR 03FDEA01748

- Difficulty date: October 15, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- Engine: Ge CF680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT NR 1 BORE FOUND BEARING, SIDEWALL AND BOTTOM WITH CORROSION.  BLEND OUT CORROSION FOUND EXCEED SB LIMIT.   COMPLIED WITH FEDEX EA 1-5510-71741, STABILIZERS- HORIZONTAL STABILIZER-   BARREL NUT BORE REWORK / REPAIR- 1-5510-7-5000.
